# SDR CA991208054

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2701 · Control Column Section
- Part: Dust Shield
- Condition: Overtorqued
- Location: Control Column
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) REPORT OF ELEVATOR FEEL NOT NORMAL. THIS SNAG GENERATED AFTER FIRST FLIGHT AFTER HEAVY MAINTENANCE VISIT.  ELEVATOR FEEL BREAKOUT TORQUE WITHIN LIMITS.  WAS PREVIOUS SAME SNAG.  ELEVATOR COMPUTER REPLACED AND ELEVATOR CABLES CHECKED FOR PROPER TENSION.  HINGE BEARINGS GREASED.  LIGHT TEST ACCOMPLISHED, PILOT REPORTED ELEVATORS WERE NORMAL.  NEXT FLIGHT CREW REPORTED HEAVY ELEVAROT, WITH A DEAD BAND IN CENTER OF TRAVEL.  TROUBLESHOOTING FOUND BINDING WHEN CONTROL COLUMN OPERATING FORE AND AFT.  CONTROL COLUMN DUST SHIELDS ADJUSTED TOO TIGHT.  FOD FOUND, SPLIT PIN TRAPPED UNDER F/OS DUST SHIELD.  CONTROL COLUMN DUST SHIELDS ADJUSTED PER MM.  SERVICEABLE.
